# SDR DALA2018031401681

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 77,242 hours, 59,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFT LAV ALARM ON APPROACH FUMES/ODOR OBSERVED NO SMOKE OBSERVED. T/S PER ODI PREVENTION W/C 2120/2367 NO COMTAMINATION NOTED C/W DUCT BURNOUT PER W/C 7100-2619 VF REQUIRED PER ODI REF LOG PAGE 9889220.
